MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 38MM HUM LINER +2.5; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. 145-DEG PE 38MM HUM LINER +2.5; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 320-38-03
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Codes Joint Dislocation (2374); Subluxation (4525); Joint Impingement (4834)
Date of Event 12/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant devices: 7329534 300-30-13 - equinoxe preserve stem 13mm.A533196 320-15-01 - eq rev glenoid plate.A534388 320-20-00 - eq reverse torque defining screw kit.S433621 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.S431655 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.S355469 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.A456383 321-52-07 - 3.2mm drill bit sterile.A517831 321-52-10 - 3.2mm k-wire, thd, short 2 k-wires per pack.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that a left equinoxe shoulder prothesis failed in-situ approximately 3 years after implantation.Patient had recurrent dislocation and had scapular notching.Surgeon swapped out the 38 glenosphere to a 42mm +4 lateralized glenoshpere and went to a +5mm humeral adapter tray with a 42mm +0 poly.Patient was last known to be in stable condition following the event.No device was returned for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, h4, g4, h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The revision reported was likely the result of recurrent dislocations as reported.A secondary finding of prosthesis wear of the liner most likely due to either impingement of the liner against the scapula or wear secondary to abnormal articulation during a dislocation event.However, the recurrent dislocation and series of events cannot be confirmed and potential user-related considerations to the event could not be assessed as the devices were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 38MM HUM LINER +2.5
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21117255
Report Number1038671-2025-00172
Device Sequence Number8732866
Product Code PHX
UDI-Device Identifier10885862086662
UDI-Public10885862086662
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/14/2024
Device Catalogue Number320-38-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age61 YR
Patient SexMale